Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question

Posted by Toby on January 28, 1999, at 14:25:47

In reply to Question for TOBY, posted by Jeremy on January 23, 1999, at 9:16:51

Often a person will have residual depressive symptoms that fluctuate for long periods of time after a major depressive episode. Since you have dysthymia, which is a low level of longstanding depression (which of course does not make it any less life-changing than a big episode), it might be expected that these symptoms would be worse for you. It is also impossible to predict when or if these lingering episodes will occur in a particular person or if they will happen once or many times. Since OCD is an anxiety disorder, these flashes of anxiety you have may be occurring as a result of other imbalances related to the OCD. I hope you are getting both psychotherapy and medications for these disorders. It used to be thought that dysthymia was a personality disorder but we know now that it is true depression and can respond to proper doses of antidepressants. The key there being "proper" as in "enough for a long enough period of time."




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:2616